Comments on the work by J Wurschmidt on "logarithmitic and graphic presentation of musical intervals"

被引:5
作者
Wallot, J
机构
来源
ZEITSCHRIFT FUR PHYSIK | 1921年 / 4卷
关键词
D O I
10.1007/BF01328053
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
引用
收藏
页码:157 / 160
页数:4
相关论文
共 6 条
[1]   The numerical representation of musical intervals [J].
Schmidt, A .
ZEITSCHRIFT FUR PHYSIK, 1920, 3 :250-254
[2]  
von Oettingen Arthur., 1866, HARMONIESYSTEM DUALE
[3]  
VONOETTINGEN A, 1913, DUALE HARMONJESYSTEM, P249
[4]  
VONOETTINGEN A, 1916, ABH SACHS GESELLSCH, V34, P155
[5]  
VONOETTINGEN A, 1910, SCHULE PHYS, P313
[6]   Logarithmical and graphical representation of musical intervals [J].
Wurschmidt, J .
ZEITSCHRIFT FUR PHYSIK, 1920, 3 :89-97